# SDR C1HA200194018

- Difficulty date: October 4, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MACH AIRSPEED WARNING SOUNDED AT VR PULLED NR 1 CB TO SILENCE. REPLACED CAPTAINS MACH AIRSPEED INDICATOR.  OPS CHECKS GOOD IAW MM 34-42-01.
